Discovery - University of Dundee - Online Publications

Library & Learning Centre

Persistence and stability of a stage-structured predator-prey model with time delays

Persistence and stability of a stage-structured predator-prey model with time delays

Research output: Contribution to journalArticle

View graph of relations

Authors

Research units

Info

Original languageEnglish
Pages259-277
Number of pages19
JournalApplied Mathematics and Computation
Journal publication dateFeb 2004
Journal number1
Volume150
DOIs
StatePublished

Abstract

A delayed predator-prey model with stage structure for the predator is proposed and investigated. Sufficient conditions are derived for persistence, the local and global asymptomatic stability of a positive equilibrium of the model. Numerical simulations are presented to illustrate the feasability of our main results.

Documents

Library & Learning Centre

Contact | Accessibility | Policy